# SDR GTIA000114

- Difficulty date: February 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY PATH LIGHTS INOPERATIVE BY OVERWING EXIT ROWS.  REPAIRED SHORTED WIRE AND REMOVED AND REPLACED BATTERY PACK MM 33-50-00 AND OPS CHECK.  NO DEFECTS NOTED.  (M)
